# SDR BSYA2009002

- Difficulty date: January 12, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N9448
- Make and model: Cessna 208B
- Aircraft serial: 0121
- Aircraft time: 10,524 hours, 11,327 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Part number: 26171021
- Condition: Worn
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF OUT OF LCK THE TOP CARGO DOOR CAME OPEN, PILOT THEN RETURNED TO LCK NO PROBLEMS.  MAINTENANCE REPLACED WORN STRIKER PLATE AND PLUNGER.
